# SDR DALA2020020310783

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 54,244 hours, 37,673 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CATWALK CEILING CENTER EMERGENCY LIGHT IS INOPERATIVE. MAINTENANCE FOUND BOTH POWER/GROUND TERMINALS BROKEN. RETERMINATED TERMINAL WIRES REF B717 WDM 33-51-13. OPERATIONAL CHECK GOOD. (LP #6669500)
